Advanced

The asymptotic distributions of generalized U-statistics with applications to random graphs

Janson, Svante and Nowicki, Krzysztof LU (1991) In Probability Theory and Related Fields 90(3). p.341-375
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Probability Theory and Related Fields
volume
90
issue
3
pages
341 - 375
publisher
Springer
external identifiers
  • scopus:0013524118
ISSN
0178-8051
language
English
LU publication?
yes
id
01a5592f-5d34-4ef6-bd37-31b0cb29e7cf (old id 1781985)
date added to LUP
2011-02-03 17:07:13
date last changed
2017-11-12 03:51:35
@article{01a5592f-5d34-4ef6-bd37-31b0cb29e7cf,
  author       = {Janson, Svante and Nowicki, Krzysztof},
  issn         = {0178-8051},
  language     = {eng},
  number       = {3},
  pages        = {341--375},
  publisher    = {Springer},
  series       = {Probability Theory and Related Fields},
  title        = {The asymptotic distributions of generalized U-statistics with applications to random graphs},
  volume       = {90},
  year         = {1991},
}